Dirac's Condition for Spanning Halin Subgraphs
Guantao Chen, Songling Shan
Source abstract
Let be an -vertex graph with . A classic result of Dirac from 1952 asserts that is hamiltonian if . Dirac's theorem is one of the most influential results in the study of hamiltonicity and by now there are many related known results(see, e.g., [J. A. Bondy, Handbook of Combinatorics, Vol. 1, MIT Press, Cambridge, MA, 1995, pp. 3--110]. A Halin graph is a planar graph consisting of two edge-disjoint subgraphs: a spanning tree of at least four vertices and with no vertex of degree 2, and a cycle induced by the set of the leaves of the spanning tree. Halin graphs possess rich hamiltonicity properties such as being hamiltonian, hamiltonian connected, and almost pancyclic. As a continuous “generalization” of Dirac's theorem, in this paper, we show that there exists a positive integer such that any graph with vertices and contains a spanning and pancyclic Halin subgraph . In addition, for every nonhamiltonian cycle in , there is a cycle longer than such that contains all vertices from and at most two more vertices not from .
Evidence graph
No public relationships recorded yet.
Integrity note: This page is a factual metadata record created by deterministic ingestion. It is not a claim that the work moves a mathematical frontier or has been independently verified.